In 1999 I took a dose of Hep B vaccination but never told to follow up on the other two doses so I did not. In March 2011 I did comprehensive general tests and HBAg was negative up till then. I then took 3 doses of Hep B vacinnation over the recommended span but in Dec 2011 during a random test I tested positive to HBAg. I was prescribed an antiviral drug which I took for 12months then I went for the HBAg test again and it was negative. I was told to repeat the test 3month after to ensure it was still negative and then get the vaccination again. I did exactly that. Tested negative to HBAg 3months after the initial time and then completed another dose of Hep B vaccination which ended in Dec 2013. To my surprise during a routine general test last month (Feb 2014) I tested positive to HBAg again. I am now totally confused about what exactly is going on in my body. Please can you advise me on the next steps?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.